# SDR REXA2024020500146

- Difficulty date: January 18, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 22,705 hours, 17,143 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Part number: SH6703657413
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT OVERWING EMERGENCY EXIT DOOR TOP ALIGNMENT BRACKET IS CRACKED. REPAIRED RH AFT EMERGENCY EXIT DOOR IAW ENDEAVOR AIR EA#: CRJ952-16043 REV. IR DATED 1/27/2024.
